Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226557
Title: Предельное представление решений линейных однородных регулярных систем
Authors: Альсевич, Л. А.
Булатов, В. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 2. – С. 71-73.
Abstract: It is showed that every solution of linear homogeneous regular differential system is limiting for corresponding exponential solution of the system with small parameter.
URI: http://elib.bsu.by/handle/123456789/226557
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1999, №2 (май)

Files in This Item:
File Description SizeFormat 
71-73.pdf543,92 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.